# SDR SWAA2024051084083

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,987 hours, 38,912 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE SEEMS LOOSE.  FOUND 3 EA DOOR STOP PINS MISSING SPRING CLIPS AND BACK OFF. REPLACED CLIPS AND ADJUSTED STOP. DOOR ADJUSTMENT AND CLOSING FORCE NORMAL REF AMM52-41-00.
